# SDR F3LA2018101800453

- Difficulty date: October 5, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 41,318 hours, 27,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,318 hours, 27,020 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R 2160N286, HFEC CRACK INDICATIONS, RT FR35, STR30, LWR AFT HOLE (NR 3), 2ND & 4TH LAYER FROM OUTBOARD, 
7 OCLOCK ORIENTATION AS VIEWED FROM OUTBOARD. CORRECTIVE ACTION: REPAIRED RT FR35 STR 30R HOLE NR 3 PER TD/80523626/016/2018#A AND EA A2-53R-34448./END/
